# SDR DALA2019050102855

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 84,613 hours, 38,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 676 EMERGENCY LIGHTS INOP BETWEEN SEAT ROWS 22-26. CORRECTIVE ACTION: REPLACED FUSE AT POWER SUPPLY M10567. EMERG LIGHTS CK GOOD. (5442838)
